Space-Time Approximation of Stochastic $p$-Laplace-Type Systems

Breit D, Hofmanová M, Loisel S (2021)
SIAM Journal on Numerical Analysis 59(4): 2218-2236.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Breit, Dominic; Hofmanová, MartinaUniBi; Loisel, Sebastien
Abstract / Bemerkung
We consider systems of stochastic evolutionary equations of p-Laplace type. We establish convergence rates for a finite-element-based space-time approximation, where the error is measured in a suitable quasi-norm. Under natural regularity assumptions on the solution, our main result provides linear convergence in space and convergence of order (almost) 1/2 in time. The key ingredient of our analysis is a random time-grid, which allows us to compensate for the lack of time regularity. Our theoretical results are confirmed by numerical experiments.
Stichworte
parabolic stochastic PDEs; nonlinear Laplace-type systems; finite; element methods; space-time discretization
Erscheinungsjahr
2021
Zeitschriftentitel
SIAM Journal on Numerical Analysis
Band
59
Ausgabe
4
Seite(n)
2218-2236
ISSN
0036-1429
eISSN
1095-7170
Page URI
https://pub.uni-bielefeld.de/record/2957745

Zitieren

Breit D, Hofmanová M, Loisel S. Space-Time Approximation of Stochastic $p$-Laplace-Type Systems. SIAM Journal on Numerical Analysis. 2021;59(4):2218-2236.
Breit, D., Hofmanová, M., & Loisel, S. (2021). Space-Time Approximation of Stochastic $p$-Laplace-Type Systems. SIAM Journal on Numerical Analysis, 59(4), 2218-2236. https://doi.org/10.1137/20M1334310
Breit, D., Hofmanová, M., and Loisel, S. (2021). Space-Time Approximation of Stochastic $p$-Laplace-Type Systems. SIAM Journal on Numerical Analysis 59, 2218-2236.
Breit, D., Hofmanová, M., & Loisel, S., 2021. Space-Time Approximation of Stochastic $p$-Laplace-Type Systems. SIAM Journal on Numerical Analysis, 59(4), p 2218-2236.
D. Breit, M. Hofmanová, and S. Loisel, “Space-Time Approximation of Stochastic $p$-Laplace-Type Systems”, SIAM Journal on Numerical Analysis, vol. 59, 2021, pp. 2218-2236.
Breit, D., Hofmanová, M., Loisel, S.: Space-Time Approximation of Stochastic $p$-Laplace-Type Systems. SIAM Journal on Numerical Analysis. 59, 2218-2236 (2021).
Breit, Dominic, Hofmanová, Martina, and Loisel, Sebastien. “Space-Time Approximation of Stochastic $p$-Laplace-Type Systems”. SIAM Journal on Numerical Analysis 59.4 (2021): 2218-2236.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar